# SDR CA980714017

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- System (JASC): 2710 · Aileron Control System
- Part: Angle
- Part number: 853104971011103
- Condition: Failed
- Location: Aileron
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) THE ANGLE BRACKET FOR THE AILERON SYSTEM HAD BEEN REWORKED PER RD8-53-3620, BUT ROLL DISCONNECT HAPPENED AGAIN.  THE BRACKET WAS AGAIN REWORKED AND  AGAIN ON TOUCHDOWN, THE ROLL DISCONNECT HAPPENED.
